# SDR 20000404SH019

- Difficulty date: December 8, 1999
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N7625J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31020
- Engine: Lyc IO360B1E
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711949
- Part serial: F678
- Condition: Cracked
- Location: Engine
- Part time: 4,103 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED A RUST COLORED AREA ON THE ENG MOUNT, LOWER CROSSTUBE, ON LT SECTION.  CLOSER INSPECTION REVEALED TUBE WAS CRACKED ALMOST ALL THE WAY AROUND.  THE ENGINE WAS REMOVED AND THE CRACKED AREA WELDED.  NOTE:  SUBMITTER STATED IN THE NEXT HANGAR ANOTHER PA 28R-180 IN FOR A 100-HR INSPECTION AND FOUND MOUNT CRACKED IN SAME AREA.  (X)
